# SDR ASOA201712055245

- Difficulty date: December 5, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 30,532 hours, 19,325 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED "STRONG OIL ODOR DURING CLIMB AND DESCENT WHILE PACK 1 WAS BEING POWERED BY BLEED 1. ODOR WAS MOST NOTICABLE IN THE COCKPIT". MX PERFORMED STEPS PER FIM 21-20-00 WITH NO OIL, SMOKE SMELL NOTICED. NO EXCESSIVE OIL CONSUMPTION NOTED. A/C WAS APPROVED FOR RETURN TO SERVICE.
